# SDR 2003F00167

- Difficulty date: February 13, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N601VH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5043
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 60093000103
- Condition: Intermittent
- Location: Rt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS STOPPED AT 2 DEGREES POSITION WHEN FLAPS SELECTED TO 20 DEGREES.  RESET CONVETERS AT FLAP CONTROL UNIT.  FLAPS OPERATED NORMALLY FOR REMAINDER OF FLIGHT.  CHANGED FLAP BDU.  AIRCRAFT RETURNED TO SERVICE WITH NO PROBLEMS.  (M)
